# SDR DL73K000669

- Difficulty date: April 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 45,398 hours, 36,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6546877144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE STR 18A SHEAR BEAM AT FS 727, RT WAS FOUND WITH A CRACK AT AN ATTACH FASTENER ON THE AFT END.  THE CRACK IS TYPICAL OF CRACKS NOTED IN S/B 737-53-1066, THOUGH THE S/B IS NOT EFFECTIVE FOR THIS AIRCRAFT.  THE CRACK TERMINATED IN AN ADJACENT FASTENER HOLE AND WAS       REPAIRED WITH A STEEL ANGLE PER ER/A 369718-14, REV A.
